# SDR CA060104003

- Difficulty date: October 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7600 · Engine Controls
- Part: Controller
- Part number: D2782
- Part serial: 0878
- Condition: Failed
- Location: Governor
- Part time: 56 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR FAILED TO CONTROL ENGINE RPM.  WHEN THROTTLE INCREASED TO 100% ROTOR SPEED.  GOVERNOR CONTROL ASSEMBLY REPLACED WITH NEW.  AIRCRAFT GROUND RUN AND TEST FLIGHT SATISFACTORY.
